# SDR TWAA9806104

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 945-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LONGERON 23L CORRODED, STATION 945 TO 950.  REMOVED CORROSION PER SRM 51-10-03.  INSTALLED NEW PART PER SRM 51-01, PG 1 ITEM C.  (M)
